Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Periods of Hilbert modular forms, Kronecker series and cohomology

Title
Periods of Hilbert modular forms, Kronecker series and cohomology
Authors
CHOIE, YOUNG JU
Date Issued
Apr-2021
Publisher
Academic Press
Abstract
Generalizing a result of Zagier about elliptic modular forms, we give a closed formula for the sum of all Hilbert Hecke eigenforms over a totally real number field with strict class number $1$, multiplied by their period polynomials, as a single product of the Kronecker series.
URI
http://oasis.postech.ac.kr/handle/2014.oak/104984
ISSN
0001-8708
Article Type
Article
Citation
Advances in Mathematics, vol. 381, no. 16 - 00, 2021-04
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

최영주CHOIE, YOUNG JU
Dept of Mathematics
Read more

Views & Downloads

Browse